The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (501 KB) | Metadata | Table of Contents | ZAA summary
Volume 8, Issue 6, 1989, pp. 571–575
DOI: 10.4171/ZAA/376

Published online: 1989-12-31

Overdetermined Systems of Nonlinear Partial Differential Equations

Lothar Berg[1]

(1) Universität Rostock, Germany

For the systems of partial differential equations appearing in the theory of Lie series we deduce the general structure of the solutions without assuming the data to be holomorphic ones.

No keywords available for this article.

Berg Lothar: Overdetermined Systems of Nonlinear Partial Differential Equations. Z. Anal. Anwend. 8 (1989), 571-575. doi: 10.4171/ZAA/376